Home | News | Find a Doctor | Ask a Question | Free

Increased Cancer Risk with Finasteride?


#1

Just read an interesting article that there was going to be a warning includes about getting cancer if you are using Finasteride/Propecia

There doesn’t seem to be any big panic and they definitely aren’t looking to withdraw the product or anything like that, they are just saying keep an eye on your chest skin, and go to the doc if you see any changes. You can read about this on http://www.retaining-hair-health.com/2010/01/finasteride-propecia-or-proscar-cancer.html

Only a very small number of people have said they have got problems, but check yourself regularly in case you become one of them.

If you’ve seen any changes since you started using Fin…better check with your doc as soon as possible.


#2

»
» If you’ve seen any changes since you started using Fin…better check
» with your doc as soon as possible.

This is always very good advice.


#3

to be honest, this looks kinda fishy to me. considering that Finasteride was once used as a drug to cure/slow down the prostate cancer, how come it’s giving us breast cancer?


#4

plz some one suggest me healthy hair tips to keep my hair beautiful.